# SDR USAA051153

- Difficulty date: September 28, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 40,433 hours, 40,433 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 772
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED BS 772, RBL 20, AFT CARGO COMPARTMENT.  REPLACED CLIP WITH NEW PART IAW SRM 51-10-02, DEFECT SIZE: .5".
